# SDR GTIA2016051701452

- Difficulty date: May 17, 2016
- Submitted: May 21, 2016
- Operation: Air carrier
- Aircraft: N622NK
- Make and model: Airbus A320-232
- Aircraft serial: 5804
- Aircraft time: 10,475 hours, 4,748 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST CYLINDER PRESSURE LOW. R & R DIAPHRAGM IN THE PERCUSSION MECHANISM OF THE R1 DOOR DAMPER AND SERVICED DOOR ASSIST BOTTLE AS REQ IAW AMM 52-10-00-610-001.
